# SDR DU4R2006493

- Difficulty date: June 7, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO PIT IN BILGE AT BS 850 B/O 0 WL 148.5 ON UPPER SURFACE OF THE LOWER SKIN.  FABRICATED AND INSTALLED EXTERNAL DOUBLER 10.5 X 8.5 INCHES FROM 2024-T3 .125 IAW B757 SRM 53-30-01 FIG 201 AND 51-20-01.
